# SDR SWAA2021030846958

- Difficulty date: February 2, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 67,080 hours, 39,612 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR BEAR STRAP BETWEEN S-8R AND S-9R IS CRACKED APPROXIMATELY 2 INCHES IN LENGTH STARTING AT BS-294.5 TO BS-292. / REMOVED DAMAGE ON R1 DOOR BEAR STRAP BETWEEN S-8R AND S-9R APPROXIMATELY 2 INCHES IN LENGTH STARTING AT BS.-294.5 TO BS.-292 REPAIRED PER SRM 53-10-01-2R-6
